by Christoph, G, Schreiber, K..
Series: 1997-05, Preprints
In Steutel and van Harn (1979) a discrete analogue of stability was introduced.
In the present note we consider same explicit and asymptotic formulae for the prob-
abilities and the tail of the distribution of discrete stable random variables and give
rates for the convergence of sequences of certain discrete stable random variables to
a stable one.
strictly stable random variables, explicit and asymptotic formulae forprobabilities, stable random variables, rate of convergence
This paper was published in:
Statistics & Probab. Letters 37 (1998), 243-247